Holomorphic Maps of Generalized Iwasawa Manifolds.

G. Schumacher; A.T. Huckleberry

Manuscripta mathematica (1979/80)

  • Volume: 30, page 107-118
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schumacher, G., and Huckleberry, A.T.. "Holomorphic Maps of Generalized Iwasawa Manifolds.." Manuscripta mathematica 30 (1979/80): 107-118. <http://eudml.org/doc/154676>.

author = {Schumacher, G., Huckleberry, A.T.},
journal = {Manuscripta mathematica},
keywords = {holomorphic mapping of homogeneous space; Iwasawa manifold},
pages = {107-118},
title = {Holomorphic Maps of Generalized Iwasawa Manifolds.},
url = {http://eudml.org/doc/154676},
volume = {30},
year = {1979/80},

AU - Schumacher, G.
AU - Huckleberry, A.T.
TI - Holomorphic Maps of Generalized Iwasawa Manifolds.
JO - Manuscripta mathematica
PY - 1979/80
VL - 30
SP - 107
EP - 118
KW - holomorphic mapping of homogeneous space; Iwasawa manifold
UR - http://eudml.org/doc/154676
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.